I am an Indian 40-year old woman living in South Africa. Has 3 children. I started getting red rashes on my lower limbs 4 years back. Tried all kinds of medication. No pain, no itchiness. But slight increase of rash towards the feet. I got black patches near these red rashes after taking chloroquine. Blood count etc normal.
Treatment of leucoytoclastic vasculitis depends on the etiology or cause of the allergic reaction. If you have chronic vasculitis which only involves the skin then treatment with medications such as steroids may not be necessary. But Dapsone is an antiinfective agent. It has antibacterial properties. If there are signs of this rash being infected then you may well need the Dapsone. I am assuming you were prescribed the pill and not the cream?
While taking the Dapsone, you will want to have regular blood work done to check for liver function. For further information on dapsone go to:
- Dapsone Information for Consumers
- Dapsone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dapsone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Leukocytoclastic Vasculitis - I've been told I have this, could it be caused by taking phentermine a
Posted 19 Nov 2009 • 1 answer
Posted 10 Dec 2009 • 1 answer
Posted 23 Jul 2012 • 2 answers
I was diagnosed a month ago with leukocytoclastic vasculitis, my protein levels high & kidneys fine?
Posted 9 Apr 2013 • 1 answer
Posted 1 May 2013 • 2 answers